New Seizure med, weird side effect? - Mothering Forums
Forum Jump: 
 
Thread Tools
#1 of 4 Old 08-26-2008, 03:56 AM - Thread Starter
 
3_opihi's Avatar
 
Join Date: Jan 2003
Location: home
Posts: 3,803
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Dd has been on Tegretol since May, and stable with no seizures. However, at the end of June she had a fairly big partial seizure that turned into a general seizure and landed us a trip to the hospital. Anyway, neuro decided that the Tegretol was being absorbed too quickly and we would either need to break it up into 4 doses daily (omg no, getting her to take 2 is bad enough torture!) or try giving her Carbatrol sprinkles 2x daily which are like the extended release version of Teg.

Dd is doing well, 2 weeks in and no seizures, even though it is at a slightly lower dosage (by 200mg). Her behaviour has backslid a bit, but that was to be expected. What is most confounding is that she has started wetting her pants all the time. Prior to this, I think there are maybe 2 instances I can think of since her potty learning that she has ever wet the bed or wet herself. Yet now it is a daily occurance. Do you think this is the medication? It doesn't seem to be related to any sort of small time seizure activity, so I am really confused.

Any thoughts?
3_opihi is offline  
#2 of 4 Old 08-26-2008, 08:27 AM
 
newmothermary's Avatar
 
Join Date: Jan 2007
Location: NYC Baby!
Posts: 847
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Devon is on Sabril but she doesn't seem to have this as a side-effect. Although, I have heard extra urination is with many meds. and its quite individual too.

BTW. Your DD is growing from a cutie to a lovely, lovely girl!


Mary:

[FONT="Tahoma"][B]Mary:::, mommy to Devon girl: 3.30.2006 and Smile Miles 2.24.2009, a funky little monkey!
newmothermary is offline  
#3 of 4 Old 08-26-2008, 02:43 PM
 
harpertrance's Avatar
 
Join Date: Nov 2006
Posts: 895
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
i think its a general side effect. my kiddo is on an anti-seizure med and he pees a LOT now. He isnt having accidents like he used to, but sheesh every 20 minutes or so hes goin pee :P
harpertrance is offline  
#4 of 4 Old 08-27-2008, 01:47 AM - Thread Starter
 
3_opihi's Avatar
 
Join Date: Jan 2003
Location: home
Posts: 3,803
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Thanks for the replies. I'll have to ask about it. She doesn't seem to be urinating more than usual. It's more that she's just not going on the toilet.
3_opihi is offline  
Reply

Quick Reply
Message:
Drag and Drop File Upload
Drag files here to attach!
Upload Progress: 0
Options

Register Now

In order to be able to post messages on the Mothering Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off